Journal of Symplectic Geometry
Volume 13 (2015)
Geometric Quantization of real polarizations via sheaves
Pages: 421 – 462
In this article we develop tools to compute the Geometric Quantization of a symplectic manifold with respect to a regular Lagrangian foliation via sheaf cohomology and obtain important new applications in the case of real polarizations. The starting point is the definition of representation spaces due to Kostant. Besides the classical examples of Gelfand-Cetlin systems due to Guillemin and Sternberg  very few examples of explicit computations of real polarizations are known. The computation of Geometric Quantization in  is based on a theorem due to Śniatycki for fibrations  which identifies the representation space with the set of Bohr-Sommerfeld leaves determined by the integral action coordinates.
In this article we check that the associated sheaf cohomology apparatus of Geometric Quantization satisfies Mayer-Vietoris and Künneth formulae. As a consequence, a new short proof of this classical result for fibrations due to Śniatycki is obtained. We also compute Geometric Quantization with respect to any generic regular Lagrangian foliation on a $2$-torus and the case of the irrational flow. In the way, we recover some classical results in the computation of foliated cohomology of these polarizations.